Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikenogo

ACV stinging my face!

Recommended Posts

Hi I have been using ACV for a month now, and it has been working great for the first few week of use!

I use 1:1 ACV so I have a water bottle, fill it in half with ACV and fill the other half with water.

I usually shake it before I use it because the ACV container said "shake well before use"

I use a napkin to wet it with acv and apply it on my face, I don't slide it on my face, i just stab it on my face.

Recently I have been getting stings on my face and my skin started having this dry feeling and started drying a lot more, I do moisturize everyday, but my forehead and my chin is where this "rough" feeling is at.

The sting isn't hurtful at all, it is just something i noticed during the use of ACV which did not happen during the first week of use.

Anyone know what I should do?

thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×